# SDR 29GA2018102900002

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,094 hours, 41,784 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0086 ELH/FLL REPORT: CIRCUIT BREAKER L-8 POPPED OUT IN FLIGHT. (EMRGENCY LIGHT CB) CORRECTIVE ACTION: SECURED WIRE AT LT AFT EMERGENCY LIGHT LAMP HOLDER REF WDM 33-50-00. EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST GOOD REF AMM 33-50-00.
